# SDR SWIA202054959

- Difficulty date: November 21, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Bolt
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR POSITION TRANSMITTER HAS CORRODED HARDWARE.  C-CHECK RO 12/28/2020.  REPLACED RT ELEVATOR POSITION TRANSMITTERS CORRODED HARDWARE, REF CRJ 700 AMM.
